# SDR MALA000172

- Difficulty date: March 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N99XJ
- Make and model: Saab SF340A
- Aircraft serial: 099
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Condition: Installed
- Location: Mlg
- Stage of operation: CL
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GEAR WOULD NOT RETRACT.  RETURNED TO MSP.  MX REMOVED GEARPINS FROM RT AND LT MAIN LANDING GEAR.
